Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Wilmington, OH

March 30, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 7:00 PM EDT for 4 counties in Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2012, 7:00 PM EDT (23:00 UTC)
Expired
Mar 30, 2012, 7:45 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:28 PM EDTHAIL 0.75Galena, OH
Mar 30, 7:31 PM EDTHAIL 0.88Westerville, OH
Mar 30, 7:33 PM EDTHAIL 12 N Westerville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 3:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS51 KILN 302300
SVRILN
OHC041-049-097-159-302345-
/O.NEW.KILN.SV.W.0051.120330T2300Z-120330T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT FRI MAR 30 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  EXTREME NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 745 PM EDT.

* AT 656 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR WATKINS...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUBLIN...
  POWELL...
  WORTHINGTON...
  WESTERVILLE...
  SUNBURY...

IN ADDITION...OSTRANDER...BELLEPOINT...SHAWNEE HILLS...COLUMBUS
ZOO...STRATFORD...LEWIS CENTER...ALUM CREEK STATE PARK AND GALENA ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 119 AND 130...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4027 8285 4009 8282 4009 8336 4027 8337
TIME...MOT...LOC 2301Z 267DEG 34KT 4019 8324

$$
1 follow-up statement
635 
WWUS51 KILN 302325
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
725 PM EDT FRI MAR 30 2012

OHC097-159-302335-
/O.CAN.KILN.SV.W.0051.000000T0000Z-120330T2345Z/
MADISON OH-UNION OH-
725 PM EDT FRI MAR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND
NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4009 8317 4025 8309 4027 8285 4009 8282
TIME...MOT...LOC 2325Z 267DEG 34KT 4014 8299

$$

OHC041-049-302345-
/O.CON.KILN.SV.W.0051.000000T0000Z-120330T2345Z/
DELAWARE OH-FRANKLIN OH-
725 PM EDT FRI MAR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL
OHIO...

AT 723 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WORTHINGTON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
WESTERVILLE AND SUNBURY.

IN ADDITION...ALUM CREEK STATE PARK AND GALENA ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4009 8317 4025 8309 4027 8285 4009 8282
TIME...MOT...LOC 2325Z 267DEG 34KT 4014 8299

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:51 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 30, 3:51 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI MAR 30 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION LATE THIS
AFTERNOON INTO THE EVENING...BRINGING SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE WILL BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD
FRONT WILL DROP THROUGH THE GREAT LAKES AND INTO THE REGION ON
SUNDAY BRINGING ANOTHER CHANCE OF PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN
ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW
EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A
LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO
THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY
03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME
LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY.

WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN
THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST
TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST
FRONTAL.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY.
MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE
BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE
DAY PROGRESSES.

THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE
FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE
PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS
DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN
ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH
THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF
SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE
SRN AND WRN SECTIONS BY SUNDAY NIGHT.

NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL
CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE
REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES
WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE
FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT
IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE
FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z
MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS
ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A
WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE
TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON
TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT.

THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT
WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z
NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO
THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z
ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A
RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH
LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH
OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT
LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE
QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE
PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY
LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY
PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD
MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST
FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS
FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE
AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF
PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD
THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE
THROUGH THE WEEK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
COLD FRONT WILL APPROACH THE AREA TONIGHT. EXPECT GUSTY SOUTHWEST
WINDS UP TO 25 KTS LATE THIS AFTERNOON AND EARLY THIS EVENING.
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SHOULD AFFECT ALL
TAF SITES THIS EVENING. HAVE FORECAST TEMPO MVFR IN THESE
THUNDERSTORMS MAINLY AFTER 22Z...THROUGH 04Z. HOWEVER...CONDITIONS
IN MORE INTENSE STORMS COULD REACH IFR DURING THIS TIME PERIOD.
AFTER 04Z...THE COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA. WINDS WILL THEN SHIFT TO THE NORTHWEST AND AN
MVFR CLOUD DECK WILL SPREAD ACROSS THE TERMINALS. AT THIS TIME IT
APPEARS THE MVFR CLOUD DECK WILL PERSIST ACROSS ALL TERMINALS FROM
LATE TONIGHT THROUGH MOST OF THE DAY SATURDAY.

OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...LATTO
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT FRI MAR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1046 AM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY...
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE
STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Mar 30, 6:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT FRI MAR 30 2012

OHZ042-051>053-302245-
CHAMPAIGN OH-CLARK OH-DARKE OH-MIAMI OH-
607 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI...EASTERN DARKE...
NORTHWESTERN CLARK AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 645 PM
EDT...

AT 603 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CIRCLE
HILL...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...TROY AND ST.
PARIS.

ALSO...FARRINGTON...GRAYSON...CASSTOWN...FLETCHER...HAVEN VIEW...
CHRISTIANSBURG...NORTH HAMPTON AND DIALTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4018 8393 3999 8389 3998 8445 4016 8447
Special weather statement, Mar 30, 6:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT FRI MAR 30 2012

OHZ042-051-060-061-302330-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
623 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...NORTHERN
MONTGOMERY...SOUTHERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH 730
PM EDT...

AT 619 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOLLANSBURG...MOVING EAST AT 40 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW MADISON...
ARCANUM...LEWISBURG...PLEASANT HILL...WEST MILTON...ENGLEWOOD...
TROY...VANDALIA...TIPP CITY AND HUBER HEIGHTS.

ALSO...ELDORADO...WAYNE LAKES...WEST MANCHESTER...CASTINE...ITHACA...
GORDON...VERONA AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4003 8481 4007 8404 3984 8405 3984 8409
      3982 8410 3984 8481
Local storm report, Mar 30, 6:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             MINGO                   40.21N 83.64W
03/30/2012  E1.00 INCH       CHAMPAIGN          OH   PUBLIC

&&

SNYDER
Local storm report, Mar 30, 6:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 N DELAWARE            40.31N 83.08W
03/30/2012  M0.25 INCH       DELAWARE           OH   AMATEUR RADIO

            COVERING THE GROUND.

0630 PM     HAIL             DELAWARE                40.30N 83.08W
03/30/2012  M0.75 INCH       DELAWARE           OH   PUBLIC

0631 PM     HAIL             2 E NORTH LEWISBURG     40.22N 83.52W
03/30/2012  E0.88 INCH       UNION              OH   PUBLIC

&&
Local storm report, Mar 30, 6:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             WEST MANCHESTER         39.90N 84.63W
03/30/2012  M1.00 INCH       PREBLE             OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Mar 30, 6:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             DELAWARE                40.30N 83.08W
03/30/2012  E1.00 INCH       DELAWARE           OH   PUBLIC

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:52 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby53 min
Mar 30, 5:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
Mar 30, 5:35 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union25 min
Mar 30, 5:54 PM EDTSpecial Weather StatementILNChampaign36 min
Mar 30, 5:58 PM EDTSpecial Weather StatementILNDelaware, Union47 min
Mar 30, 6:07 PM EDTSpecial Weather StatementILNMiami38 min
Mar 30, 6:17 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Madison, Union43 min
Mar 30, 6:23 PM EDTSpecial Weather StatementILNMiami67 min
Mar 30, 6:36 PM EDTSevere Thunderstorm WarningILNDelaware, Licking54 min
Mar 30, 6:41 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble49 min
Mar 30, 6:52 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami53 min
Mar 30, 6:57 PM EDTTornado WarningILNDelaware, Licking33 min
Mar 30, 7:29 PM EDTSevere Thunderstorm WarningILNLicking31 min
Mar 30, 7:32 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Franklin, Greene, Madison, Pickaway58 min
Mar 30, 7:34 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Franklin, Madison, Union41 min
Mar 30, 7:38 PM EDTTornado WarningILNLicking22 min
Mar 30, 7:42 PM EDTTornado WarningILNDelaware, Franklin, Licking33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.